# SDR Q2SA749005

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- Aircraft time: 73,153 hours, 12,985 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 70,024 hours, 11,366 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AT CRUISE LEVEL, NR 4 ENGINE FAILED AT 1945Z THREE HOURS AFTER TAKING OFF FROM RKSI.  POP SOUND CAME FROM ENGINE, N1 AND N2 WENT LOW, EGT ROSE TO 615 AND CLIMBING.  CREW SHUT DOWN NR 4 ENGINE IAW QRH.  CREW ATTEMPTED NR 4 ENGINE FLIGHT START UNSUCCESSFULLY, HAD FUEL FLOW, IGNITION, AND EGT, BUT N1 AND N2 REMAINED LOW.  CREW TERMINATED FLIGHT, DIVERTED TO RKPK AND LANDED SAFELY AT RKPK.
